Adverse Penile Reactions to Efexor (Effexor)

Wow! They weren't kidding about SNRIs were they? I've been on Efexor (Effexor in the USA and Europe I believe) since Monday i.e three 75mg doses, and already I'm knowing it...

Shit, if I was taking this stuff for depression rather than peripheral neuropathy I'd be wondering about my sanity in agreeing to take these horrible things...

All today (and yesterday I'm recollecting) I've been either buzzing like a schoolgirl on e (flatmate said, "Let's go dancing!") or flat out like a truck just ran over me a few times...

The nor-epihephrine reuptake part is playing havoc with my ephedrine metabolism. I felt agitated at first, like I'd had twelve cups of coffee, but that wouldn't explain my dry mouth. My BP is up 15 points on Monday and there are OTHER manifestations... Which I'll get back to.

Now today from non-lunch-time on I've been feeling dopey and dull. It two took me two genuine attempts to spell "dopey" for example. Cotton-wool clogged head. Dizzy too. And I've fallen asleep three times today... REALLY asleep in the office for 90mins - all through lunch and then some - not just a quiet nap. Then I came home early and fell asleep in my reading chair for another hour while the air-con man was repairing my leaky machines. (I'd been running on "dehumidify" which puts an extra load on them and sucks a lot more water AND dust out of the air, hence the back-up in the pipes. But it's not so cold on my toes!)

And I woke up just a few minutes ago on my computer chair, just before I started the Books Meme post. Man! Gotta stay awake so I'll be tired enough to sleep when I get to bed.

All day there has been this time discordance in my perception and my proprioception. Things have been either half a second ahead or behind where I think they are: I neary dropped the NEW jar of Vegemite - Hey, I did drop the other full one on Tuesday, after only one dose of Efexor... Wonders...

Man, I shouldn't be operating machinery. Like the keyboard on this computer, like my electric toothbrush. Might have to cancel the delicate brain surgery I was scheduled to perform tomorrow morning... Ah fuck it, it's just a brain, what can go wrong?

~~~~~~~~~~~~

OK the BAD manifestations, the ones I am not going to put up with... The list of adverse reactions is already fairly long but some of my special effects aren't mentioned in the log books. Let's get some Google hits for "Effexor and penis" and change all that!

Maybe other people have these problems and are too shy to talk about it. Let me know! No, on seconds thoughts, please let's just keep it to ourselves...

OK.

When I take decongestants which contain pseudoephedrine (Sudafed) I get some quite unusual effects... down there...

And I've been getting the same things yesterday and today because (I'm 99 92/100% sure) of the Efexor. And I'm not putting up with them! I'm calling the Neurologist tomorrow and we are calling this whole SNRI thing off!

What happens?

Firstly, my prostate goes into a state of apathy. I've mentioned before that I don't have good bladder muscles (probably an enervation issues) since some abdominal surgery when I was about 15, and that I depend upon gravity for a lot of my urinary outflow pressure. Well I just have to let my prostatic sphincter relax for it all to happen, which can take some time; I am not an instant pee-person; then I have to strain on my abdominal muscles to get much pressure up. Not much usually, not far up the wall, but eventually I finish, shake out a few drops as things cease flowing.

But with Sudafed and, even moreso with this drug, my prostate first of all refuses to let go, and then second of all it refuses to shut back up. Also, straining on my abdominals doesn't seem to make any difference to the flow pressure as presumably the prostatic part of the urethra is held firmly and not allowing any fast flow.

Bascially what I'm telling you is that I've got the dribbles. Got 'em BAaaaaaddDDD. And I really can't be quite sure if I've finished or not, as there is no sense of... closure. The prostate is just slowly doing what it wants to do, in its own time. Hey buddy, I've got a taxi to catch!

Maybe the plan with this drug is that if I piss on my shoes often enough, the pain in my feet from the peripheral neurpathy will go away. Stranger cures have been effected.

The other, even more embarrassing thing in the public showers is... shrinkage. My penis sort of... contracts. It goes into hiding like I've been swimming laps in a Norwegian fjord in winter. It goes tree-climbing. It goes up into the clouds. "Hello-oo, anybody ho-ome," I have to ask when I go fossicking for it to take a piss.

And it doesn't just get shorter, it loses most of its CIRCUMFERENCE. You know the old line; it may be short, but it's thick, and volume counts? You don't know that line? Nevermind. Well my dick shrivels into a smaller version of itself. A 12 year old pencil dick version, not to put too fine a point on it. Ha ha.

Now girlies, don't fear, don't shut down OT or Wanchai or Soi Cowboy just yet, I CAN get an erection in this state, and it gets to normal (for me) size, but it is weird to look at as it happens. (I have a mirror.) In fact it's bloody scary. As the shrinkage mainly affects the shaft you see, the glans is still normal and I become quite the mushroom dick. When tumescence occurs, when it thickens, it seems to thicken... from the knob backwards... AAaarrghhh!

It's really strange - but sorry, no photos. As I approach a semi, the engorgement moves gradually back up the shaft. My cock looks like one of those half-inflated sausage balloons partially blown up a clown who is about to deftly twist it into a toy poodle for some little kid at the fair.

It's so freaky, it's frightening.

Yep, off those SNRIs... Bad juju!

Either that or I join the penis puppetry guys with my poodle impersonation.

Stay smiling troopers, I am happy happy happy on these antidepressants!

NNNOOOTTTT

E@L

p.s. There will no demonstrations if this at T's or E's parties this weekend! Hopefully the prostatic and penile SFX will have worn off by then. And no sneaking Sudafed into my drinks for a larf!

MORE...


Posted by: expat@large on Aug 27, 08 | 11:07 pm | Profile


OTHER MONKEYS SAID



I won't be at T's but will see you at E's, though I might be able to meet up later tonight with LBFM in toe :-)

Sudafed??? I think I have some of that in the cupboard...here mate, let me buy you a beer.


Posted by: Indiana on Aug 29, 08 | 2:02 pm

OK, kewl.

No mate can't drink beer any more, seems my blood sugar is no good either... Have to find a low-carb brew (in Singapore? Ha!)


Posted by: expat@large on Aug 29, 08 | 2:51 pm


THIS MONKEY SAYS




Notify me when someone replies to this post?
Submit the word you see below:




Powered by pMachine